MathSciNet Relay Station
MathSciNet bibliographic data
MR2405239 14J17 (14C30 14J35 14J70)
Rams, Sławomir Defect and Hodge numbers of hypersurfaces. Adv. Geom. 8 (2008), no. 2, 257–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement